ON L-FUZZY NORMED SPACES


Efe H.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.11, no.1, pp.131-139, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 1
  • Publication Date: 2009
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.131-139

Abstract

The purpose of this paper to introduce L-fuzzy normed spaces due to Saadati and Vaezpour [14]. Also L-fuzzy Banach spaces are defined and open mapping and closed graph theorems are proved. Furthermore the concept of quotient of L-fuzzy Banach space is given.